How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4467
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

Ive been having stomach cramps similar to pains on

Resolved Question:

I've been having stomach cramps similar to period pains on and off for a week or two. I am currently on the pill but I do not take the break in between packs for my period and I just carry on taking the pill so that I don't have a period. I've done this for about 6 months now. Could this be a sign that my body is telling me that it needs to have a period and to let it or could it be something else?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. K. replied 3 years ago.

Dr. K. :

Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today.

Dr. K. :

This could be a sign that you may be having some breakthrough bleeding soon.

Dr. K. :

Its not a sign that your body needs to have a period, it does not when you take the pill continuously and you do not need to stop the pill.

Customer: What should I do about the break between pill packs? Am
Dr. K. :

Why did you rate poor service?

Dr. K. :

Theres no reason to take the break. If you are to have bleeding, you dont need to be off the pill. stopping it for a week will definetely cause bleeding

Customer: It didn't quite answer my question enough for me to pay for.
Dr. K. :

I am still here and will help you until you are satisfied

Dr. K. :

You should wait to rate until we are done.

Dr. K. :

And you have already paid, I assume.:)

Customer: Could it be anything else or just a sign of breakthrough bleeding?
Customer: Well it says that I won't be charged unless I am satisfied with the answers so I hope I haven't been charged for anything yet.
Dr. K. :

If you are at risk of stds, then you should be screened for chlamydia and gonorrhea, that can cause this type of pain.

Dr. K. :

In addition, the cramps could actually be bowel related and not related to the pelvic organs at all.

Customer: I don't think I am. Is there anything else that could cause tjis
Customer: type of pain?
Dr. K. :

Bowel issues. You will not develop an ovarian cyst with being on the pill

Customer: What is the likelyhood of it being anything but breakthrough bleeding? Is something else
Customer: common
Dr. K. :

Its most likely due to being on the pill and some bleeding to occur, much less likely anything serious

Customer: Okay. Thank you. I think I'm going to book a doctors appointment if this doesn't stop just to be on the safe side. Thank
Customer: you for your help
Dr. K. :

Thats a good idea, I bet you will be fine. You are welcome

Dr. K. :

Come back any time you need more help

Dr. K. and other Medical Specialists are ready to help you